# SDR DXTA200601533

- Difficulty date: July 31, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 2,735 hours, 1,669 cycles
- Engine: Pwa PW306B
- Engine time: 3,049 hours, 1,867 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B518002
- Condition: Failed
- Location: Right
- Part time: 3,049 hours, 1,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

AT 41000 FEET, THE RIGHT ENGINE MADE A VERY LOUD BANG FOLLOWED BY HIGH ITT ON THE RIGHT ENGINE WITH SEVERE VIBRATION.  THE RT ENGINE HAS UNCOMMANDED SHUT DOWN.  ACCOMPLISHED EMERGENCY LANDING AT CID.  ON GROUND FOUND ENGINE HD SEVERE INTERNAL FAILURE.  REMOVED AND REPLACED THE RT ENGINE, ENGINE OPS CHECKED, 5 POINT RUNS AND LEAK CHECK GOOD, G200 MM REF-71-00-00, P&W MM REF 71-00-00.
